MAUDE Adverse Event Report: ICU MEDICAL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 20130-01
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient came from home as a direct admit after iv tubing broke at the spiro connection.Patient is on a continuous blinatumomab infusion at home.Infusion resumed and no harm was noted to the patient.There have been several reports of this type of event.

Brand Name
ICU MEDICAL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12576351
Report Number12576351
Device Sequence Number3255431
Product Code FPA
UDI-Device Identifier00840619023386
UDI-Public(01)00840619023386
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/21/2021
Report Date (Section F) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20130-01
Device Catalogue Number20130-01
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/05/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Weight20
Date Report Sent to FDA09/21/2021